Alert archive / Colorado / Tornado Warnings in 2019

Tornado Warning 17, NWS Denver/Boulder, CO

May 27, 2019Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at May 27, 2019, 5:26 PM MDT for Sedgwick County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2019, 5:26 PM MDT (23:26 UTC)
Expired
May 27, 2019, 5:58 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Sedgwick County, CO

The radar

The North Platte radar (KLNX), 177 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:56 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

099 
WFUS55 KBOU 272326
TORBOU
COC115-280015-
/O.NEW.KBOU.TO.W.0017.190527T2326Z-190528T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
526 PM MDT Mon May 27 2019

The National Weather Service in Denver Colorado has issued a

* Tornado Warning for...
  Northeastern Sedgwick County in northeastern Colorado...

* Until 615 PM MDT.
    
* At 526 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles southeast of Julesburg, moving east at 35 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4087 10205 4083 10234 4100 10237 4100 10205
TIME...MOT...LOC 2326Z 255DEG 29KT 4094 10220 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

RJK
1 follow-up statement
378 
WWUS55 KBOU 272358
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
558 PM MDT Mon May 27 2019

COC115-280005-
/O.CAN.KBOU.TO.W.0017.000000T0000Z-190528T0015Z/
Sedgwick CO-
558 PM MDT Mon May 27 2019

...THE TORNADO WARNING FOR NORTHEASTERN SEDGWICK COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.  The 
storm had a history of producing tornadoes and 1 to 2 inch hail.

A Tornado Watch remains in effect until 900 PM MDT for northeastern 
Colorado.

LAT...LON 4087 10205 4083 10234 4100 10237 4100 10205
TIME...MOT...LOC 2354Z 255DEG 29KT 4100 10190 

$$

RJK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 27, 3:00 PM MDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 27, 3:00 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
300 PM MDT Mon May 27 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 255 PM MDT Mon May 27 2019

An upper low over the Arizona/Utah border will slowly move
northeast through Tuesday. The 120kt jet pushing northeast ahead
of it spreads over eastern Colorado tonight, putting the area in
the right exit region allowing for good lift. Increasing
southeasterly surface flow into a low will provide good amount of
shear the rest of the afternoon into the evening, allowing for a
good severe storm environment capable of forming high winds, large
hail and tornadoes. By late this evening, shear will be
decreasing, but moisture involved in this system is still quite
high, and a cold front will spread southeast across the forecast
area after midnight for showers and a few thunderstorms to
continue. Snow levels currently around 10000 feet will lower to
around 9000 feet by midnight, further lowering to around 7500 by
sunrise. Most CAMs showing an increase in shower/storm coverage
after midnight and into sunrise as good lift continues as the cold
front pushes into the area. Moderate to heavy snow is expected
over the northern mountains, with a rain snow mix over the lower
foothills and over the top of the Palmer Divide.

The upper low will be right over the area Tuesday to allow for
scattered to numerous showers across most of the area, with max
temperatures likely only getting into the 50s over the plains,
except low 60s south of the Palmer Divide. Snow will continue,
heavy at times in the northern mountains, especially over the
Front Range Mountains as flow becomes northeast. Hence the warning
for zone 33 (Medicine Bow Mountains and RMNP) and an advisory for
zone 31 (near Rabbit Ears Pass). Good lift over the north-
northeastern part of the area will allow for better precipitation
potential, with 24 hour amounts of 1-2 inches up near the WY/NE
borders. There still will be a little instability around, but will
be limited by the cooler surface temperatures. Cannot rule out a
few weak thunderstorms tomorrow.

.LONG TERM...(Tuesday night through Monday)
Issued at 255 PM MDT Mon May 27 2019

A cut-off trough will linger over Nebraska on Wednesday with
precipitation to its west. Rain showers will be likely across the
northeastern plains. The northern mountains will continue to see
snow as well with north slopes being favored due to the northern
winds. High temperatures will likely be around 20 degrees below
normal as highs in Denver will not make it out of the 60s.

The aforementioned trough begins to drift slowly eastward on
Thursday as upper level flow will be weak and from the west.
Relatively cold air aloft will linger over the area through Friday
which will allow for steep lapse rates in the afternoon due to
the strong heating from the late May sun. Each afternoon, showers
and thunderstorms will form favoring the mountains but they may
drift onto the adjacent plains.

Ridging aloft will move over Colorado on Saturday which will limit
the shower and storm activity. On Sunday, a weak shortwave trough
will move over northern Colorado which will allow for more
widespread showers and storms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 255 PM MDT Mon May 27 2019

Weak northeasterly winds continue across the terminals with
scattered to broken ceiling of around 020. Winds will eventually
come out of the northwest later this afternoon into the evening.
Still a chance of more storms around the terminals over the next 3
hours. West/northwest winds expected to develop this evening with
scattered rain showers developing late this evening. VFR
conditions with tempo ILS restrictions this afternoon/evening
with a passing shower or thunderstorm. Cold front to push in
around or after midnight for lowering ceilings to IFR with
showers lasting through much of Tuesday, with a slight chance of
thunder as well Tuesday afternoon.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from midnight tonight to midnight MDT
Tuesday night for COZ031.

Winter Storm Warning from midnight tonight to midnight MDT
Tuesday night for COZ033.

&&

SHORT TERM...Kriederman
LONG TERM...Danielson
AVIATION...Kriederman
Hazardous weather outlook, May 27, 10:35 AM MDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1035 AM MDT Mon May 27 2019

COZ030>051-281645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1035 AM MDT Mon May 27 2019

...SEVERE STORMS POSSIBLE OVER THE PLAINS THIS AFTERNOON AND
EVENING...

...MODERATE TO HEAVY SNOW POSSIBLE OVER THE NORTHERN MOUNTAINS
LATE TONIGHT THROUGH TUESDAY EVENING...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

The potential exists for another round of severe thunderstorms
this afternoon and evening, from areas around Denver north to the
Wyoming border and then east across the northern Colorado plains.
Hail of up to 3 inches in diameter and wind gusts to 60 mph will
be the main threats. Brief but isolated tornadoes are also
possible.

Moderate to heavy snow will begin late tonight and continuing
through Tuesday evening over portions of the northern mountains.
Colder temperatures and numerous showers will spread across the
plains overnight, with a possibility of snow mixing in with rain
over the top of the Palmer Divide.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rain showers are expected to spread across northeast Colorado
Tuesday and Tuesday night with the heaviest rain over far
northern Colorado. Snow is expected over the mountains with the
snow level falling to 8,000 feet MSL. Snowfall amounts of 6 to 12
inches will be possible in the northern mountains by Wednesday
morning, mainly above 10,000 feet. Up to 16 inches of snow will
be possible over the mountains of Rocky Mountain National Park.

For Wednesday through Sunday, there will be a slight chance for
thunderstorms each day with the best chance being over the
mountains and foothills.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 1 pm this afternoon.

In the hours before

Local storm report, May 27, 4:15 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
415 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:40 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TORNADO          5 S CROOK               40.79N 102.80W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF WEAK TORNADO. NO DAMAGE REPORTED.

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:44 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             CROOK                   40.86N 102.81W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0436 PM     TORNADO          5 S CROOK               40.79N 102.80W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF WEAK TORNADO. NO DAMAGE REPORTED.

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:59 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
459 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             4 N LOCHBUIE            40.06N 104.72W
05/27/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0442 PM     HAIL             CROOK                   40.86N 102.81W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0436 PM     TORNADO          5 S CROOK               40.79N 102.80W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF WEAK TORNADO. NO DAMAGE REPORTED.

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 5:05 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
505 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          1 S LOCHBUIE            39.99N 104.72W
05/27/2019                   ADAMS              CO   TRAINED SPOTTER

            WEAK TORNADO LASTED APPROXIMATELY 5 MINUTES
            IN OPEN SPACE SOUTH AND SOUTHWEST OF
            LOCHBUIE. NO DAMAGE.

0457 PM     HAIL             4 N LOCHBUIE            40.06N 104.72W
05/27/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0442 PM     HAIL             CROOK                   40.86N 102.81W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0436 PM     TORNADO          5 S CROOK               40.79N 102.80W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF WEAK TORNADO. NO DAMAGE REPORTED.

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&
Local storm report, May 27, 5:15 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             1 SW OVID               40.95N 102.40W
05/27/2019  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            TORRENTIAL RAIN.

0457 PM     HAIL             4 N LOCHBUIE            40.06N 104.72W
05/27/2019  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0442 PM     HAIL             CROOK                   40.86N 102.81W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0436 PM     TORNADO          5 S CROOK               40.79N 102.80W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF WEAK TORNADO. NO DAMAGE REPORTED.

0413 PM     HAIL             ILIFF                   40.76N 103.07W
05/27/2019  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
            MINOR LOCALIZED FLOODING OF STREETS AND
            FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
            AND AROUND ILIFF.

0334 PM     HAIL             4 N LOGAN CORNERS       40.68N 103.34W
05/27/2019  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0323 PM     TORNADO          2 ESE WILLARD           40.54N 103.44W
05/27/2019                   LOGAN              CO   STORM CHASER

            BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
            DAMAGE REPORTED.

0303 PM     TORNADO          4 NNE FORT MORGAN       40.32N 103.77W
05/27/2019                   MORGAN             CO   STORM CHASER

            BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
            AN OPEN FIELD. NO DAMAGE REPORTED.

0242 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.25 INCH       MORGAN             CO   PUBLIC

0235 PM     HAIL             WIGGINS                 40.23N 104.07W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

            HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
            MEASURED 3 INCHES DEEP IN THE TOWN OF
            WIGGINS.

0224 PM     HAIL             4 NE WIGGINS            40.28N 104.02W
05/27/2019  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0152 PM     HAIL             11 N STRASBURG          39.89N 104.30W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0143 PM     TORNADO          8 N STRASBURG           39.85N 104.30W
05/27/2019                   ADAMS              CO   STORM CHASER

            WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
            OPEN FIELD. NO DAMAGE REPORTED.

0113 PM     HAIL             2 WSW MANILA VILLAGE    39.74N 104.55W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            REPORT VIA TWITTER.

0100 PM     HAIL             4 E WATKINS             39.75N 104.52W
05/27/2019  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:10 PM MDTTornado WarningBOUWeld21 min
May 26, 6:13 PM MDTTornado WarningBOULincoln32 min
May 26, 6:41 PM MDTSevere Thunderstorm WarningBOUWeld49 min
May 27, 4:36 AM MDTWinter Storm WatchBOUBoulder, Grand, Jackson, Larimer10 hr
May 27, 12:50 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe40 min
May 27, 1:28 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld47 min
May 27, 1:42 PM MDTTornado WarningBOUAdams33 min
May 27, 2:00 PM MDTSevere Thunderstorm WarningBOUMorgan45 min
May 27, 2:41 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Weld49 min
May 27, 3:01 PM MDTWinter Storm WarningBOUBoulder, Grand, Jackson, Larimer33 hr
May 27, 3:01 PM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 2 more33 hr
May 27, 3:03 PM MDTTornado Warning Tornado observedBOULogan, Morgan, Weld27 min
May 27, 3:30 PM MDTTornado Warning Tornado observedBOULogan30 min
May 27, 3:40 PM MDTSevere Thunderstorm WarningBOUWeld35 min
May 27, 3:59 PM MDTTornado WarningBOULogan31 min
May 27, 4:00 PM MDTTornado WarningBOUWeld15 min
May 27, 4:28 PM MDTTornado WarningBOULogan, Sedgwick47 min
May 27, 4:49 PM MDTTornado WarningBOUAdams, Weld26 min
May 27, 4:55 PM MDTAreal Flood AdvisoryBOULogan, Sedgwick65 min
May 27, 4:55 PM MDTTornado WarningBOULogan, Phillips, Sedgwick35 min
May 27, 4:58 PM MDTSevere Thunderstorm WarningBOUWeld47 min
May 27, 5:40 PM MDTSevere Thunderstorm WarningBOUPhillips50 min
May 27, 5:52 PM MDTFlash Flood WarningBOULogan83 min

Nearby

Tornado Warnings in Colorado, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.